# SDR ASAA2020082753089

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,851 hours, 10,586 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007585
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 36,856 hours, 10,588 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START NR 2 GENERATOR WOULD NOT PICK UP LOAD.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 IDG, REF B737-800 AMM 24-11-11-400-801.  OPS CHECK, LEAK CHECK GOOD.  GROUND VERIFICATION SUCCESSFUL.
